Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Frequent urination. Any problems ?

in this cold season due to work load i use to control toiled then after completing my work in creatical condition i use to run for toiled after re leaf toiled then i feel very releax but for last some months of one or two month in the month of dec and jan i am feeling i am feeling that toilet is coming very frequently i mean after drinking normal water then within 5 to 10 min i feel for go to toilet just of drinking a glass of water .is there any problem coming in my health
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi and welcome to healthcare magic...
dear in cold weather fluid loss through other routs decreases,so urinary frequency get increases to some extent especially if some one also increases tae and coffee intake....
but if you are urinating in less than three hours,it means there is some infection,go for a crine examination,and ashort antiboitic coarse...
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor